MathSciNet Relay Station
MathSciNet bibliographic data
MR1423232 (98c:60144) 60K35 (35C99 35J65 60J80)
Le Gall, Jean-François A probabilistic Poisson representation for positive solutions of $\Delta u=u\sp 2$ in a planar domain. Comm. Pure Appl. Math. 50 (1997), no. 1, 69–103.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement